Share Facebook


09-02-2008, 10:17 PM   #1
weaverfam02
New Member
 
Join Date: Sep 2008
White

A quarter of my stool was white. Has anyone had this problem before and know what it could mean? I have Crohnís Disease, so I donít know if it can cause this problem. I see the GI doc on the 9th.
09-02-2008, 10:33 PM   #2
Isla
 
I have a thread about this and other colored stool here:

http://www.crohnsforum.com/showthread.php?t=3797
09-03-2008, 06:09 AM   #3
Creepy Lurker
Senior Member
 
Creepy Lurker's Avatar
 
Join Date: Jun 2007
Isla said:
I have a thread about this and other colored stool here:

http://www.crohnsforum.com/showthread.php?t=3797
The important bit would be this bit:

A lack of bile in stool. This may indicate a bile duct obstruction. Certain medications, such as large doses of bismuth subslicylate (Kaopectate, Pepto-Bismol) and other anti-diarrheal drugs.
__________________
...
09-03-2008, 03:00 PM   #4
Ghostwind
Member
 
Ghostwind's Avatar
 
Join Date: Jul 2008
Location: Fort Wayne, Indiana
Are you on Pentasa? I had whitish colored stools at times when I was on Pentasa.
__________________

"Hey, you know how it goes... you get together with your party, somebody casts Confusion, someone else starts popping Illusions, next thing you know, there's a nymph and a Dryad ... all I'm saying is that what happens in Vegas is supposed to stay in Vegas."

LiveJournal Musings
09-03-2008, 03:29 PM   #5
weaverfam02
New Member
 
Join Date: Sep 2008
No I’m not taking Pentasa. The only meds that I am on are: Nexium, Phenergan, Ultram and Amitiza. I only take Amitiza when I become constipated.
09-04-2008, 11:44 AM   #6
theability
Member
 
theability's Avatar
 
Join Date: Aug 2008
Did you recently have Contrast orally for a CT-Scan? or other preperations of the sorts? What foods did you eat lately? Have you been Vomiting or had massive diarrhea?
Reply

Thread Tools


All times are GMT -5. The time now is 02:35 AM.
Copyright 2006-2017 Crohnsforum.com